| Home | E-Submission | Sitemap | Contact Us |  
CASE REPORT
J Korean Sleep Res Soc. 2006;3(2):97-101.         doi: https://doi.org/10.13078/jksrs.06017
Venlafaxine-Induced Rapid Eye Movement Sleep Behavior Disorder in Narcolepsy
Byung-Nam Yoon, Chang-Ho Yun, and Choong-Gun Ha
Department of Neurology, Inha University College of Medicine, Incheon, Korea
Corresponding Author: Chang-Ho Yun ,Tel: +82-32-890-3418, Fax: +82-32-890-3864, Email: ych333@chol.com
Received: 1 December 2006;  Accepted: 17 December 2006.
Share :  
ABSTRACT
Rapid eye movement (REM) sleep behavior disorder (RBD) is characterized by abnormal dream-enactment behavior emerging from REM sleep that causes injury or sleep disruption. RBD has been recognized as a premonitory symptom that predates the overt manifestation of various neurodegenerative disorders such as Parkinson disease. In addition, medications such as serotonergic or tricyclic antidepressants can cause RBD acutely in RBD-prone conditions. We report a narcolepsy patient with de novo RBD precipitated by venlafaxine.
Keywords: REM sleep behavior disorder | Narcolepsy | Venlafaxine
Editorial Office
Department of Neurology, Kyungpook National University Chilgok Hospital
807, Hoguk-ro, Buk-gu, Daegu 41404, Republic of Korea
Tel: +82-53-200-2582   Fax: +82-53-200-3299   E-mail: jsleepmed@gmail.com

Copyright© Korean Sleep Research Society. All rights reserved.               powerd by M2community
About |  Browse Articles |  Current Issue |  For Authors and Reviewers